Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pain in upper left abdomen, profuse sweating. Finished antibiotics for diverticulitis. Gastritis?

I have pain in my upper left abdomen. I just finished a round of antibiotics of Flagel and Cipro for Diverticulitis. I had intense pain in my stomach and back with nausea...dry heaves and profuse sweating. The pain left me without breath and difficulty in speaking. It came in waves and lasted for about an hour or so. What could this be? Gastritis?
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
HI
Thank for asking to HCM
As you have taken antibiotic, the antibiotic may developed gastritis and also disturb the intestinal flora, now you can try some leyophilised bacilli, along with Proton pump inhibitor (Omeprazole) with this,,, will come around soon, have light diet, take care bye
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor